Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at May 10, 2021, 11:00 PM CDT for Dallas County, Denton County, Texas. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- May 10, 2021, 11:00 PM CDT (04:00 UTC)
- Expired
- May 12, 2021, 12:00 PM CDT
- In force
- 37 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dallas County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elm Fork Trinity River near Carrollton (CART2). The gauge peaked at 8.59 ft at May 11, 2021, 4:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08055500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
016 WGUS44 KFWD 110400 FLWFWD URGENT - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 1100 PM CDT Mon May 10 2021 ...The National Weather Service in Fort Worth TX has issued a Flood Warning for the following rivers in Texas... Cowleech Fork Sabine River At Greenville affecting Hunt County. South Fork Sabine River Near Quinlan affecting Kaufman, Hunt and Rockwall Counties. Elm Fork Trinity River Near Carrollton affecting Denton and Dallas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC113-121-112200- /O.NEW.KFWD.FL.W.0030.210511T0400Z-210512T1700Z/ /CART2.1.ER.210511T0005Z.210511T0315Z.210512T0500Z.NO/ 1100 PM CDT Mon May 10 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the Elm Fork Trinity River Near Carrollton. * From this evening to Wednesday afternoon. * At 10:15 PM CDT Monday the stage was 8.2 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river has quickly risen above flood stage and hover around 8 feet until tomorrow night. * Impact...At 8.0 feet, Minor flooding will occur upstream from the gage, near the city golf course. && LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700 $$ TXC231-112200- /O.NEW.KFWD.FL.W.0031.210511T1109Z-210512T1815Z/ /GNVT2.1.ER.210511T1109Z.210511T1800Z.210512T0615Z.NO/ 1100 PM CDT Mon May 10 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the Cowleech Fork Sabine River At Greenville. * From Tuesday morning to Wednesday afternoon. * At 10:45 PM CDT Monday the stage was 8.2 feet. * Flood stage is 14.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage tomorrow morning and crest to around 16 feet early tomorrow afternoon. It should then fall below flood stage early Wednesday morning. * Impact...At 14.0 feet, Minor out of bank flooding will occur along the river reach. * Impact...At 15.0 feet, Caution should be exercised near the river as water begins to flow out of the banks. && LAT...LON 3319 9605 3309 9595 3303 9607 3317 9619 $$ TXC231-257-397-112200- /O.NEW.KFWD.FL.W.0032.210512T0824Z-210513T0057Z/ /QLAT2.1.ER.210512T0824Z.210512T1200Z.210512T1256Z.NO/ 1100 PM CDT Mon May 10 2021 The National Weather Service in Fort Worth has issued a * Flood Warning for the South Fork Sabine River Near Quinlan. * From late Tuesday night to Wednesday evening. * At 10:45 PM CDT Monday the stage was 4.4 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage early Wednesday morning to a crest of around 15.5 feet Wednesday morning. It will then fall below flood stage late Wednesday morning. * Impact...At 15.0 feet, Minor out of bank flooding will occur. && LAT...LON 3297 9627 3293 9615 3283 9620 3286 9634 $$ Bonnette
5 follow-up statements
845 WGUS84 KFWD 111333 FLSFWD Flood Statement National Weather Service Fort Worth TX 833 AM CDT Tue May 11 2021 ...The Flood Warning is extended for the following rivers in Texas... Elm Fork Trinity River Near Carrollton affecting Denton and Dallas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC113-121-120745- /O.EXT.KFWD.FL.W.0030.000000T0000Z-210513T0200Z/ /CART2.1.ER.210511T0005Z.210511T0900Z.210512T1400Z.NO/ 833 AM CDT Tue May 11 2021 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for the Elm Fork Trinity River Near Carrollton. * Until Wednesday evening. * At 8:15 AM CDT Tuesday the stage was 8.5 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 8.5 feet this afternoon. It will then fall below flood stage late tomorrow morning. * Impact...At 8.0 feet, Minor flooding will occur upstream from the gage, near the city golf course. && LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700 $$ Schroeder
727 WGUS84 KFWD 111910 FLSFWD Flood Statement National Weather Service Fort Worth TX 210 PM CDT Tue May 11 2021 ...The Flood Warning continues for the following rivers in Texas... Elm Fork Trinity River Near Carrollton affecting Denton and Dallas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC113-121-121315- /O.EXT.KFWD.FL.W.0030.000000T0000Z-210512T2200Z/ /CART2.1.ER.210511T0005Z.210511T0900Z.210512T1000Z.NO/ 210 PM CDT Tue May 11 2021 ...The Flood Warning is now in effect until tomorrow afternoon... The Flood Warning continues for the Elm Fork Trinity River Near Carrollton. * Until Wednesday afternoon. * At 1:15 PM CDT Tuesday the stage was 8.3 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 8.4 feet late this afternoon. It will then fall below flood stage late tonight. * Impact...At 8.0 feet, Minor flooding will occur upstream from the gage, near the city golf course. && LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700 $$ Schroeder
176 WGUS84 KFWD 120154 RRA FLSFWD Flood Statement National Weather Service Fort Worth TX 854 PM CDT Tue May 11 2021 ...The Flood Warning continues for the following rivers in Texas... Elm Fork Trinity River Near Carrollton affecting Denton and Dallas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. && Additional information is available at www.weather.gov/fwd. TXC113-121-121900- /O.EXT.KFWD.FL.W.0030.000000T0000Z-210512T1900Z/ /CART2.1.ER.210511T0005Z.210511T0900Z.210512T0700Z.NO/ 854 PM CDT Tue May 11 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for the Elm Fork Trinity River Near Carrollton. * Until Wednesday afternoon. * At 8:15 PM CDT Tuesday the stage was 8.5 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage just after midnight tonight and continue falling to 6.9 feet late Sunday evening. * Impact...At 8.0 feet, Minor flooding will occur upstream from the gage, near the city golf course. && LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700 $$ Garcia
900
WGUS84 KFWD 120609
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
109 AM CDT Wed May 12 2021
...The Flood Warning is extended for the following rivers in Texas...
Elm Fork Trinity River Near Carrollton affecting Denton and
Dallas Counties.
...The Flood Warning continues for the following rivers in Texas...
Trinity River At Dallas affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-130015-
/O.EXT.KFWD.FL.W.0035.000000T0000Z-210513T1248Z/
/DALT2.1.ER.210511T2222Z.210512T1200Z.210513T0048Z.NO/
109 AM CDT Wed May 12 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Trinity River At Dallas.
* Until Thursday morning.
* At 12:00 AM CDT Wednesday the stage was 31.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will rise to to near 33 feet this morning. It
will then fall below flood stage this evening.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC113-121-122100-
/O.EXT.KFWD.FL.W.0030.000000T0000Z-210512T2100Z/
/CART2.1.ER.210511T0005Z.210511T0900Z.210512T0900Z.NO/
109 AM CDT Wed May 12 2021
...The Flood Warning is now in effect until late this afternoon...
The Flood Warning continues for
the Elm Fork Trinity River Near Carrollton.
* Until this afternoon.
* At 12:15 AM CDT Wednesday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected has crested and continues to fall
toward the lower end of minor flood stage. By sunrise, the river
will likely fall below flood stage.
* Impact...At 8.0 feet, Minor flooding will occur upstream from the
gauge, near the city golf course.
&&
LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700
$$
Bain132
WGUS84 KFWD 121338
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
838 AM CDT Wed May 12 2021
...The Flood Warning is extended for the following rivers in Texas...
Trinity River At Dallas affecting Dallas County.
...The Flood Warning is cancelled for the following rivers in
Texas...
Elm Fork Trinity River Near Carrollton affecting Denton and
Dallas Counties.
...The Flood Warning continues for the following rivers in Texas...
Trinity River At Trinidad affecting Navarro and Henderson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
&&
Additional information is available at www.weather.gov/fwd.
TXC113-121-121445-
/O.CAN.KFWD.FL.W.0030.000000T0000Z-210512T1338Z/
/CART2.1.ER.210511T0005Z.210511T0900Z.210512T0900Z.NO/
838 AM CDT Wed May 12 2021
...The Flood Warning for the Elm Fork Trinity River Near Carrollton
has been cancelled...
The Flood Warning is cancelled for
the Elm Fork Trinity River Near Carrollton.
* At 8:15 AM CDT Wednesday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to fall to 6.9 feet Monday
morning.
&&
LAT...LON 3300 9688 3286 9687 3286 9699 3300 9700
$$
TXC113-130745-
/O.EXT.KFWD.FL.W.0035.000000T0000Z-210513T1310Z/
/DALT2.1.ER.210511T2222Z.210512T1500Z.210513T0110Z.NO/
838 AM CDT Wed May 12 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Trinity River At Dallas.
* Until Thursday morning.
* At 8:00 AM CDT Wednesday the stage was 32.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain fairly constant through
this afternoon. It will then fall below flood stage this evening.
* Impact...At 32.0 feet, Minor flooding of agricultural lands used
for cattle grazing will occur. Low water crossings near the river
will begin to flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-130745-
/O.EXT.KFWD.FL.W.0037.210513T0000Z-210517T1500Z/
/TDDT2.1.ER.210513T0000Z.210515T0600Z.210517T0300Z.NO/
838 AM CDT Wed May 12 2021
...The Flood Warning is now in effect until late Monday morning...
The Flood Warning continues for
the Trinity River At Trinidad.
* From this evening to Monday morning.
* At 8:00 AM CDT Wednesday the stage was 30.9 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 36.0 feet early Saturday morning. It will
then fall below flood stage late Sunday evening.
* Impact...At 37.0 feet, Minor flooding to woodlands and low land
areas will occur on the right bank of the river.
&&
LAT...LON 3222 9613 3207 9600 3206 9613 3219 9626
$$
HernandezWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 10, 8:20 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 10, 8:20 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 820 PM CDT Mon May 10 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Tuesday/ Ample MUCAPE and effective shear combined with isentropic upglide above the frontal inversion to result in numerous thunderstorms across North Texas this evening. A hail threat will be maintained with this activity due to steep lapse rates and the ability for convection to take on an elevated supercellular storm mode. Convection should be able to continue through the rest of this evening, but may lessen overnight as the column experiences convective overturning and undergoes some modest stabilization. Another round of widespread convection should materialize sometime tomorrow morning with another strong wave of isentropic ascent. This should traverse most of the CWA throughout the course of the day. More marginal lapse rates through the mid levels and slightly weaker shear are expected to be in place as this occurs, which should keep the potential for strong/severe storms lower than this evening's convection. However, some sub- severe hail will certainly be possible with more robust cells. The main concern may be from heavy rainfall and flooding with isolated areas possibly receiving a few inches in a short time span. This wave should taper off from west to east late tomorrow afternoon or evening. Outside of convective chances, other forecast concerns include the potential for some dense fog tonight, while abnormally cool conditions persist. The main area for fog potential will be roughly west of I-35 and south of I-20, and we'll need to keep an eye on a potential Dense Fog Advisory overnight. Temperatures will mostly hover in the mid 50s to upper 60s for the next 36 hours beneath overcast skies with some mist/drizzle possible elsewhere. -Stalley && .LONG TERM... /Issued 339 PM CDT Mon May 10 2021/ /Tuesday night Through Next Weekend/ Another cold front arrives in late Tuesday afternoon and night period across the area, as a strong mid level impulse moves gradually to the south and east of the CWA through Wednesday morning. This will continue the highest rain chances across Central and East Texas, while continuing the well below normal and wet conditions. I did begin to undercut the NBM PoPs gradually after midnight and through Wednesday, as the CWA begins to experience gradually increasing mass subsidence aloft. I maintained lower thunderstorm possibilities versus actual PoPs, as enough MUCAPE and steep enough lapse rates linger to allow for some discharge potential above the cool near surface frontal layer. Though the potential for localized heavy rainfall and an isolated flood threat continue Tuesday evening, I expect the heavier convective rainfall to begin shifting toward the Texas Coast and the Lower Mississippi River Valley as we move into early Wednesday. Little diurnal range between low and high temperatures Wednesday are expected to continue as low level cold advection and expansive cloud cover keep temperatures from responding. Continuing cloud cover from weak isentropic low level ascent over the shallow frontal boundary and light northeast winds will likely keep things cool and moist Wednesday night. Decreasing clouds and increasing insolation on Thursday should allow for a gradual modification of the airmass and a warm up back into upper 60s to mid 70s on Thursday. This will be the transition day and likely the trickiest day to forecast temperatures, as temperatures could be warmer, or cooler if cloud cover decreases more or less than currently depicted in the forecast. Increasing ridging aloft across the Western U.S. and Rockies will bring a drier northwest flow regime across North and Central Texas by Friday. Shortwave ridging then takes hold for much of the weekend, before breaking down in response to a lead shortwave transiting the area well in advance of an organizing and strengthening trough over the Great Basin well to the west. At the surface, strengthening lee cyclogenesis across the Central High Plains will bring gusty southerly surface winds and moisture return back northward across the area moving into next weekend. This will also bring the humidity back northward, as well as more seasonable temperatures indicative of mid-May around here. Lows in the 60s and humid highs in the 80s will make their return. Though low convective chances increase late Saturday and into Sunday, it doesn't appear severe weather will be a major issue due to a strengthening elevated mixed layer/capping inversion across the area. The more established severe weather threat appears to be confined across West Texas and the Texas Panhandle in the vicinity of an established surface dryline, hotter temperatures likely in the 90s, and strong instability that correlate with increasingly divergent mid level flow over that area. Deterministic models want to cut off and deepen the energy across the Desert Southwest and Northwest Mexico early next week, while ensembles prefer a deep, but slow-moving open trough that brings off and on convective chances to the Southern Plains. As is usually the case with deep, southern latitude systems, finer details and and potential for more significant weather will likely iron themselves out with time. 05/ && .AVIATION... /NEW/ /00z TAFs/ A few more hours of TSRA impacts are possible at DFW area airports before convection tapers off somewhat later this evening. Afterwards, predominantly IFR or even LIFR conditions should exist into tomorrow morning at all TAF sites. Another round of TSRA is expected sometime tomorrow morning with additional TSRA expected at all TAF sites. Right now, the most likely window for this would be about 15z to 19z, but this timing could change by a couple hours in either direction depending on trends. Activity should taper off from west to east in the afternoon or evening. Otherwise, some visibility reductions are possible throughout the period, particularly at Waco tomorrow morning when some borderline dense fog is possible. Poor flying conditions with IFR/LIFR cigs should persist into tomorrow night. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 56 64 57 67 55 / 80 90 60 20 10 Waco 60 68 58 66 56 / 50 90 70 40 20 Paris 54 59 54 65 51 / 70 90 60 20 10 Denton 54 61 54 65 52 / 70 90 50 20 10 McKinney 55 60 55 66 53 / 80 90 50 20 10 Dallas 58 64 58 67 56 / 90 90 60 20 10 Terrell 56 63 55 66 52 / 90 90 60 20 10 Corsicana 59 68 58 67 55 / 70 90 70 30 20 Temple 59 71 60 67 56 / 40 80 70 40 20 Mineral Wells 54 62 53 64 51 / 50 90 40 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 10, 5:50 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 550 PM CDT Mon May 10 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 550 PM CDT Mon May 10 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorm chances will continue through tonight. A few strong to severe storms containing hail are possible, especially in North Texas this evening. Gusty storm outflow winds can't be ruled out across eastern Central Texas if storms develop near a stalled front. In addition, brief heavy rainfall may also result in minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances will continue through Wednesday. While the overall severe weather threat will be low, localized heavy rainfall may lead to isolated instances of flash flooding across eastern Central Texas late Tuesday into Tuesday night. Mainstem rivers across this area may also experience enough run off for the potential for minor flooding in nearby farmland. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 10, 10:11 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1011 PM CDT Mon May 10 2021
TXZ094-095-110400-
Lamar TX-Fannin TX-
1011 PM CDT Mon May 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR AND EAST CENTRAL
FANNIN COUNTIES UNTIL 1100 PM CDT...
At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dodd City, or 8 miles east of Bonham, moving northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Paris, Honey Grove, Dodd City, Windom and Toco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Fort Worth.
&&
LAT...LON 3388 9554 3389 9551 3388 9551 3389 9546
3387 9545 3387 9539 3370 9549 3348 9605
3359 9615 3386 9587 3384 9584 3384 9582
3386 9581 3384 9577 3386 9575 3389 9575
3388 9570 3391 9567 3392 9563 3391 9555
TIME...MOT...LOC 0310Z 237DEG 42KT 3358 9603
BainLocal storm report, May 10, 10:16 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL LAVON 33.03N 96.43W
05/10/2021 E1.25 INCH COLLIN TX EMERGENCY MNGR
QUARTER TO HALF DOLLAR SIZE HAIL IN LAVON.
&&
MSSLocal storm report, May 10, 10:19 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM HAIL 1 SSW LAVON 33.01N 96.44W
05/10/2021 U1.00 INCH COLLIN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MSSLocal storm report, May 10, 10:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 1 NNE LAVON 33.04N 96.43W
05/10/2021 U1.00 INCH COLLIN TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
MSSLocal storm report, May 10, 10:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL LAVON 33.03N 96.43W
05/10/2021 E1.50 INCH COLLIN TX PUBLIC
SOCIAL MEDIA PHOTO.
&&
MSSLocal storm report, May 10, 10:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL 2 ESE BALCH SPRINGS 32.71N 96.58W
05/10/2021 E1.00 INCH DALLAS TX EMERGENCY MNGR
1 INCH HAIL AT I-20 NEAR BELT LINE RD.
&&
MSSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 55 min |
| May 10, 7:19 PM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| May 10, 7:22 PM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| May 10, 7:36 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 10, 7:38 PM CDT | Special Weather Statement | FWD | Johnson | 37 min |
| May 10, 8:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 43 min |
| May 10, 8:47 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| May 10, 8:56 PM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 30 min |
| May 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 63 min |
| May 10, 9:30 PM CDT | Special Weather Statement | FWD | Fannin | 45 min |
| May 10, 9:50 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 42 min |
| May 10, 10:11 PM CDT | Special Weather Statement | FWD | Fannin | 49 min |
| May 10, 10:26 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 10, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 61 min |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt | 46 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 57 hr |
| May 10, 11:32 PM CDT | Special Weather Statement | FWD | Kaufman | 43 min |
| May 11, 12:42 AM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| May 11, 12:51 AM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| May 11, 1:10 AM CDT | Special Weather Statement | FWD | Van Zandt | 50 min |
| May 11, 3:20 AM CDT | Flash Flood Watch | FWD | Anderson, Delta, Freestone, Henderson, Hopkins, Hunt and 6 more | 15 hr |
| May 11, 11:12 AM CDT | Special Weather Statement | FWD | Cherokee | 18 min |
| May 11, 12:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 11, 12:48 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 11, 1:42 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 11, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| May 11, 2:02 PM CDT | Special Weather Statement | FWD | Leon | 28 min |
| May 11, 2:09 PM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 28 min |
| May 11, 2:37 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 11, 3:01 PM CDT | Special Weather Statement | FWD | Anderson | 29 min |
| May 11, 3:16 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| May 11, 3:35 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 11, 4:04 PM CDT | River Flood Warning | FWD | Dallas | 40 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.